# SDR AALA201804099013

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 23,555 hours, 12,307 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Gfi
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CENTER TANK PUMP NR 2 LOW PRESSURE, FAULTY.   AIRCRAFT WAS GROUNDED.  ACCOMPLISHED A FUNCTIONAL CHECK OF THE CENTER TANK PUMP 2 IAW TSM 28-21-00.  NO FAULTS NOTED. TROUBLESHOT FAULTY GFI (70QA) WILL NOT TEST. REPLACED GFI IAW AMM 28-18-00.
